# SDR FDEA202210042459

- Difficulty date: October 4, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT L3 DOOR FORWARD   JAMB LOWER WEB LEFT HAND SIDE STATION 1250.75 LONGERON 27 LEFT EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT L3 DOOR FORWARD JAMB LOWER WEB   LEFT HAND SIDE STATION 1250.75 LONGERON 27 LEFT EVALUATED AND FOUND REPAIRED IAW   SRM 53-40-15-2R REPAIR 3 FIGURE 201. EO 1-5100-7-5001 B7 PART 1 TITLE : STRUCTURES -   REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  10/5/2022
